MathSciNet Relay Station
MathSciNet bibliographic data
MR1604324 (99i:11120) 11Y40 (11R11 11R29)
Jacobson, Michael J., Jr. Applying sieving to the computation of quadratic class groups. Math. Comp. 68 (1999), no. 226, 859–867.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement